Some results on the admissible representations of non-connected reductive p-adic groups
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 1, pp. 97-146.
@article{ASENS_1997_4_30_1_97_0,
     author = {Goldberg, David and Herb, Rebecca},
     title = {Some results on the admissible representations of non-connected reductive $p$-adic groups},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {97--146},
     publisher = {Elsevier},
     volume = {Ser. 4, 30},
     number = {1},
     year = {1997},
     doi = {10.1016/s0012-9593(97)89916-8},
     zbl = {0874.22016},
     mrnumber = {98b:22033},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(97)89916-8/}
}
TY  - JOUR
AU  - Goldberg, David
AU  - Herb, Rebecca
TI  - Some results on the admissible representations of non-connected reductive $p$-adic groups
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1997
DA  - 1997///
SP  - 97
EP  - 146
VL  - Ser. 4, 30
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(97)89916-8/
UR  - https://zbmath.org/?q=an%3A0874.22016
UR  - https://www.ams.org/mathscinet-getitem?mr=98b:22033
UR  - https://doi.org/10.1016/s0012-9593(97)89916-8
DO  - 10.1016/s0012-9593(97)89916-8
LA  - en
ID  - ASENS_1997_4_30_1_97_0
ER  - 
%0 Journal Article
%A Goldberg, David
%A Herb, Rebecca
%T Some results on the admissible representations of non-connected reductive $p$-adic groups
%J Annales scientifiques de l'École Normale Supérieure
%D 1997
%P 97-146
%V Ser. 4, 30
%N 1
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(97)89916-8
%R 10.1016/s0012-9593(97)89916-8
%G en
%F ASENS_1997_4_30_1_97_0
Goldberg, David; Herb, Rebecca. Some results on the admissible representations of non-connected reductive $p$-adic groups. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 1, pp. 97-146. doi : 10.1016/s0012-9593(97)89916-8. http://www.numdam.org/articles/10.1016/s0012-9593(97)89916-8/

[1] J. Arthur, Unipotent automorphic representations : conjectures (Société Mathématique de France, Astérisque, Vol. 171-172, 1989, pp. 13-71). | MR | Zbl

[2] J. Arthur, On elliptic tempered characters (Acta Math., Vol. 171, 1993, pp. 73-138). | MR | Zbl

[3] A. Borel and N. Wallach, Continuous Cohomology, Discrete Subgroups, and Representations of Reductive Groups (Annals of Math. Studies, no. 94, Princeton University Press, Princeton, NJ, 1980). | MR | Zbl

[4] L. Clozel, Characters of non-connected reductive p-adic groups (Canad. J. Math., Vol. 39, 1987, pp. 149-167). | MR | Zbl

[5] S. S. Gelbart and A. Knapp, L-indistinguishability and R groups for the special linear group (Adv. in Math., Vol. 43, 1982, pp. 101-121). | MR | Zbl

[6] D. Goldberg, Reducibility for non-connected p-adic groups with G° of prime index (Canad. J. Math., Vol. 47, 1995, pp. 344-363). | MR | Zbl

[7] Harish-Chandra, Harmonic analysis on reductive p-adic groups (Proc. Sympos. Pure Math., Vol. 26, 1973, pp. 167-192). | MR | Zbl

[8] Harish-Chandra, Harmonic analysis on real reductive groups III. The Maass-Selberg relations and the Plancherel formula (Ann. of Math., (2), Vol. 104, 1976, pp. 117-201. | MR | Zbl

[9] A. W. Knapp and G. Zuckerman, Classification of irreducible tempered representations of semisimple Lie groups, (Proc. Nat. Acad. Sci. U.S.A., Vol. 73, 1976, pp. 2178-2180. | MR | Zbl

[10] R. P. Langlands, On the classification of irreducible representations of real algebraic groups, in Representation Theory and Harmonic Analysis on Semisimple Lie Groups (Mathematical Surveys and Monograph, no. 31, American Mathematical Society, Providence, RI, 1989, pp. 101-170). | MR | Zbl

[11] J. D. Rogawski, Trace Paley-Wiener theorem in the twisted case (Trans. Amer. Math. Soc., Vol. 309, 1988, pp. 215-229). | MR | Zbl

[12] D. Shelstad, L-indistinguishability for real groups, (Math. Ann., Vol. 259, 1982, pp. 385-430). | MR | Zbl

[13] A. J. Silberger, Introduction to Harmonic Analysis on Reductive p-adic Groups (Mathematical Notes, no. 23, Princeton University Press, Princeton, NJ, 1979. | MR | Zbl

[14] M. Tadic, Notes on representations of non-archimedean SL(n) (Pacific J. Math., Vol. 152, 1992, pp. 375-396). | MR | Zbl

Cited by Sources: